U.S. doctors online nowAsk doctors free
CA
A 24-year-old male asked:

Can geodon (ziprasidone) cause weakness numbness pain in knees?

2 doctor answers5 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 33 years experience
Geodon (ziprasidone): Weakness, pain & stiffness of muscles are fairly common side-effects & related to the dose. Review with your prescribing doctor.
Dr. Jacqueline Bartlett
51 years experience
Not likely: Hi , i just answered your earlier question about geodon (ziprasidone). It sounds like u may have recently started Geodon (ziprasidone) and are nervous about how it is making u feel and what effects it might have on you. Taking medication of any kind worries people as we all know they can have undesired side effects. Please talk to your prescribing physician about what is happening to u so s/he can help u sort this out.
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.